# SDR A6WA202102087626

- Difficulty date: January 26, 2021
- Submitted: February 8, 2021
- Operation: Air carrier
- Aircraft: N459AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7863
- Aircraft time: 36,963 hours, 35,830 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Landing
- Part number: 601R310227
- Condition: Corroded
- Location: E/E Bay Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AVIONICS DOOR CUT OUT LAND HAS FRETTING DAMAGE.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED FRETTING DAMAGE AT AVIONICS DOOR CUT OUT REF CRJ-200 SRM 51-21-06 REV 38. PERFORMED UT THICKNESS MEASUREMENT ON AVIONICS DOOR CUT OUT INTERIOR SURFACE BLENDED AREA REF CRJ-200 NDTM PART 4 51-00-001 REV 42. MINIMUM REMAINING THICKNESS MEASURES 0.016 UT THICKNESS GAUGE S/N 151136107 CAL DUE 9/16/21. PERFORMED CUT OUT DAMAGED AREA OF SURROUNDING STRUCTURE W .750 REF EA #: AWAC-CRJ253-01564 REV IR P1 DATED 2/1/2021 PERFORMED HFEC INSPECTION ON CUT OUT OF DAMAGE AREA OF AVIONICS DOOR CUT OUT REF EA #: AWAC-CRJ253-01564 REV IR P1 DATED 2/1/2021 AND CRJ-200 NDTM PART 1 51-20-06 REV 42. NO INDICATIONS NOTED. EDDY CURRENT TESTER S/N 60007150151 CAL DUE 2021/10/09. FABRICATED REPAIR PARTS FILLER AND DOUBLER, REF EA #: AWAC-CRJ253-01564 REV IR P1 DATED 2/1/2021. INSTALLED REPAIR REF EA #: AWAC-CRJ253-01564 REV IR DATED 2/1/2021. VERIFIED RIGGING AND LEAK CHECK GOOD REF EA #: AWAC-CRJ253-01564 REV IR DATED 2/1/2021.
